Affordable Access

Access to the full text

Critical Concave Convex Ambrosettiā€“Prodi Type Problems for Fractional š¯‘¯-Laplacian

Authors
  • Bueno, H. P.1
  • Huerto Caqui, E.1
  • Miyagaki, O. H.2
  • Pereira, F. R.3
  • 1 Universidade Federal de Minas Gerais, 31270-901, MG , (Brazil)
  • 2 Universidade Federal de SĆ£o Carlos, 13565-905, SP , (Brazil)
  • 3 Universidade Federal de Juiz de Fora, 36036-330, MG , (Brazil)
Type
Published Article
Journal
Advanced Nonlinear Studies
Publisher
De Gruyter
Publication Date
Aug 25, 2020
Volume
20
Issue
4
Pages
847–865
Identifiers
DOI: 10.1515/ans-2020-2106
Source
De Gruyter
Keywords
License
Yellow

Abstract

In this paper, we consider a class of critical concave convex Ambrosettiā€“Prodi type problems involving the fractional p-Laplacian operator. By applying the linking theorem and the mountain pass theorem as well, the interaction of the nonlinearities with the first eigenvalue of the fractional p-Laplacian will be used to prove existence of multiple solutions.

Report this publication

Statistics

Seen <100 times